# SDR CALA9601580

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN CORRODED AT STA 720A, STRINGER 30.  THE SKIN WAS REMOVED.  A TRIPLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND EA 65C13568.
